# SDR CA061116003

- Difficulty date: November 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,945 hours
- Engine: Ge CF343A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 600911545
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD STRUCTURE AT STATION 559.00 CRACKED ON TWO AILERON MIXER  (P/N 600-91154-5)  ATTACHMENTS BOLTS. A/C HOURS:25688 A/C CYCLES:30488
